# SDR C77A20130903004

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: 17111316401
- Condition: Damaged
- Location: Zone 400
- Part time: 15,602 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PYLON NR 1 HEAT SHIELD,  HAS ELONGATED HARDWARE 0.250" HOLES.  FABRICATED AND INSTALLED DOUBLER IAW SRM PART II 51-31-00 AND  51-21-05.
